Couldn't find what you looking for?

TRY OUR SEARCH!

I only had ONE depo shot and have been 4 weeks late to get another one due to finances...WELL I have had my period for 4 WEEKS! I am so exhausted and sore. Should I bother to go get another shot or shoul I just go on the pill? anyone else had this problem? It seems weird after only ONE shot

Loading...

The doctors tell you to take the first shot on your period to insure that you are not pregnant, so that's what I had done. I had gotten my first and ONLY shot of depo provera and my period never stopped. It lightened up a little and lasted for about 4-5 months straight. Needless to say I did not recieve another shot when due 3 months later (due to the constant what seemed like a neverending period) and finally called my doctor and was told that I had to change to another method in order to get my hormones back on track.....to cut it short, I have never had a regular cycle since and that was 5 1/2 years ago and even since I stopped all methods of birth control (8 months ago) my husband and I are trying to concieve and are not having any luck.

I've read a lot of post from other women that have had issues with this shot. Most are in the same boat in trying to have a baby with little luck as well as other issues.

I do not agree with this shot and would greatly reccomment another method of birth control. The shot stores in the fat and can take enormous amounts of time to "work out" of your system. It's an extrememly high dose of hormones that can really mess you up...

I'm not sure how much I was able to help, but I wanted to let you know that you were not the only one who went through something like this due to depo porvera.

Reply

Loading...